Vol. 311, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Frobenius nil-Hecke algebras

Alistair Savage and John Stuart

Vol. 311 (2021), No. 2, 455–473

To any Frobenius superalgebra A we associate towers of Frobenius nil-Coxeter algebras and Frobenius nil-Hecke algebras. These act naturally, via Frobenius divided difference operators, on Frobenius polynomial algebras. When A is the ground ring, our algebras recover the classical nil-Coxeter and nil-Hecke algebras. When A is the two-dimensional Clifford algebra, they are Morita equivalent to the odd nil-Coxeter and odd nil-Hecke algebras.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

nilCoxeter algebra, nilHecke algebra, Frobenius algebra, divided difference operator, Demazure operator
Mathematical Subject Classification
Primary: 20C08
Received: 25 August 2020
Accepted: 27 January 2021
Published: 31 July 2021
Alistair Savage
Department of Mathematics and Statistics
University of Ottawa
Ottawa, ON
John Stuart
Department of Mathematics and Statistics
University of Ottawa
Ottawa, ON